# SDR ASAA2016110418669

- Difficulty date: November 4, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,720 hours, 10,138 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STAB LOWER SKIN INBD AT HSS 101.90, 10.75 INCHES FWD OF AFT SPAR.  ACFT GROUNDED.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11 FIG 204, REPAIR 11.
